Partial synchronization of non-identical chaotic systems via adaptive control, with applications to modelling coupled nonlinear systems

Wagg, D.J. (2002) Partial synchronization of non-identical chaotic systems via adaptive control, with applications to modelling coupled nonlinear systems. International Journal of Bifurcation and Chaos, 12 (3). 561 - 570.

Abstract

Metadata

Authors/Creators:
  • Wagg, D.J.
Copyright, Publisher and Additional Information: © 2002. World Scientific Publishing Company . This is an author produced version of a paper subsequently published in International Journal of Bifurcation and Chaos. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Synchronization; adaptive; feedback linearization.
Dates:
  • Published: 2002
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Mechanical Engineering (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 08 Jul 2014 08:37
Last Modified: 21 Mar 2018 21:42
Published Version: http://dx.doi.org/10.1142/S0218127402004589
Status: Published
Publisher: World Scientific Publishing
Refereed: Yes
Identification Number: https://doi.org/10.1142/S0218127402004589

Share / Export

Statistics